# SDR F3LA2022052500043

- Difficulty date: April 28, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N711FR
- Make and model: Airbus A321-211
- Aircraft serial: 07184
- Aircraft time: 18,372 hours, 7,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCEY: REFERENCE PEMCO N/R#12317.0422 AFT CABIN WET AREA L/H AFT SHEAR WEB FROM FR 69 TO FR 70 CRACKED AND HAS SURFACE CORROSION
CORRECTIVE ACTION: REMOVED AND REPLACED AFT CABIN WET AREA L/H SHEAR WEB FROM FR 69 TO FR 70 IAW A321 SRM 51-42-11
